# SDR 9520999152

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trapezoidal Ftg
- Condition: Cracked
- Location: Rt Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MAINTENANCE VISIT, FOUND A CRACK IN THE RIGHT REAR SPAR TRAPEZOIDAL ATTACH FITTING.  REPLACED FITTING (P/N 3912073-502) PER EM 5710-00028, SECTION 07-B.
